[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.204.108.121. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
December 1982

Erosions and Ulcers of the Mouth

Author Affiliations

Toulouse, France

Arch Dermatol. 1982;118(12):959. doi:10.1001/archderm.1982.01650240003001
Abstract

To the Editor.—  The converting enzyme inhibitor captopril is an effective antihypertensive agent. Numerous patterns of cutaneous reactions are associated with captopril therapy. Recently a new case of pityriasis rosea-like rash has been reported in the Archives (1982;118:186-187). Stomatitis occurring after captopril therapy is uncommon.1,2 We report herein such a case together with the results of histologic examination. plaques. No other side effects of the drug were noted. Captopril therapy was withdrawn, and complete healing of the oral lesions was noted within two weeks.

Report of a Case.— 

Pathologic Findings.—  Two histologie examinations were performed on biopsy specimens of eroded lesions. The first biopsy specimen disclosed a dense infiltrate of histiocytes, lymphocytes, and eosinophilic and neutrophilic leukocytes distributed throughout the dermis. The infiltrate was predominantly perivascular, and vessel wall damage was obvious and often associated with leukocytoclasia (Fig 2). Fibrinoid deposits within and around blood vessels were also present. The

First Page Preview View Large
First page PDF preview
First page PDF preview
×